3 results for Matthew S. Fox.

Parameters for your search query:
Keyword    Matthew S. Fox

Open AccessArticle
Export: RIS | BibTeX | EndNote
Inhomogeneous Connotations across Square, Stoichiometrically-Based Matrices
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 142-145. DOI: 10.12691/ajams-3-4-1
Pub. Date: July 21, 2015Views: 5075Downloads: 3541
Open AccessCommentary
Export: RIS | BibTeX | EndNote
On Balancing Acidic and Basic Reduction/Oxidation Reactions with a Calculator
World Journal of Chemical Education. 2015, 3(3), 74-77. DOI: 10.12691/wjce-3-3-4
Pub. Date: June 15, 2015Views: 7858Downloads: 5096Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Algebraic Derivation of Buffer Capacity
World Journal of Chemical Education. 2015, 3(5), 124-126. DOI: 10.12691/wjce-3-5-4
Pub. Date: November 17, 2015Views: 9059Downloads: 4828
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types